Variants of the axiom of choice in the simple theory of types
Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 269-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_2_a13,
author = {A. M. Yakubovich},
title = {Variants of the axiom of choice in the simple theory of types},
journal = {Matemati\v{c}eskie zametki},
pages = {269--276},
year = {1981},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a13/}
}
A. M. Yakubovich. Variants of the axiom of choice in the simple theory of types. Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 269-276. http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a13/